# SDR DL72S011139

- Difficulty date: July 9, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,291 hours, 41,783 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: DL107
- Condition: Defective
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION AFTER T/O AMBER L/E FLAP LIGHT ON FWD PANEL REMAINED ILLUMINATED.  NR 1 SLAT LIGHT ON S/O PANEL REMAINED ILLUMINATED.  FLAPS 5 AND LOWER SHOWED NORMAL IND.  REPLACED NR 1 SLAT ACTUATOR.  FLAP/SLAT INDICATION OPS, CHECKS OK.
